MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P HALF DOSE 1 PACK; BONE CEMENT

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P HALF DOSE 1 PACK; BONE CEMENT
Catalog Number 6188-1-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate packs were manufactured and accepted into final stock with no reported discrepancies.There has been no other event reported for the manufacturing lot.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported by the attorney, through the filing of a lawsuit, that the patient underwent a left total hip arthroplasty on (b)(6) 2009 where she was implanted with a competitor hip resurfacing system.It is further alleged that her hip system failed and required revision of the femoral and tibial components on (b)(6) 2016.Update 10-aug-2018: legal department confirmed that the only stryker product involved in this event is simplex bone cement.The mention of tibial component was confirmed to be an error.On (b)(6) 2018- legal department confirmed that the patient did not have a knee surgery nor any stryker knee implant.

Brand Name
SIMPLEX P HALF DOSE 1 PACK
Common Device Name
BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7774003
Report Number0002249697-2018-02503
Device Sequence Number1338428
Product Code LOD
UDI-Device Identifier07613327128437
UDI-Public07613327128437
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K062553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Catalogue Number6188-1-001
Device Lot NumberRDQ099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;